# SDR RU3A202001164003

- Difficulty date: January 11, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N68
- Make and model: Beech 300BEECH
- Aircraft serial: FF3
- Aircraft time: 13,387 hours, 7,552 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOWING LOW APPROACH RAISED GEAR HANDLE. GEAR INDICATIONS REMAINED 3 GREEN AND NO LIGHT IN THE HANDLE. LOWERED GEAR HANDLE AND RECOVERED WITH GEAR DOWN. RELAY CB NOT POPPED. HYD TEST OK.  MX FOUND DEFECTIVE GEAR CONTROL HANDLE.
